# SDR DXTA200400300

- Difficulty date: April 22, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N838QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258338
- Aircraft time: 4,968 hours, 3,709 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Nut
- Condition: Missing
- Location: Lt Mlg
- Component: Wheel, Dunlop
- Component part number: AHA1814
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT DISCOVERED 10 NUTS MISSING ON THE LEFT INBOARD MAIN WHEEL, ONLY 2 NUTS HOLDING WHEEL TOGETHER.  REMOVED AND REPLACED NR 1 AND NR 2 MLG WHEEL ASSEMBLIES.  ALL WORK DONE IAW HAWKER 800XPMM CHAPTER 32-40-12.
